# SDR ASAA1058179

- Difficulty date: August 11, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 14,492 hours, 4,529 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07995
- Part serial: 894276
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 14,492 hours, 4,530 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT 1500FT ON FINAL RIGHT ENGINE "FILTER BYPASS" LIGHT ILLUMINATED.  ALL ENG PARAMETERS APPEARED NORMAL.  PERFORMED FIM 73 05 00 010 801 F00.  NR 2 ENGINE EEC TESTED, TEST PASSED.  FUEL FILTER REPLACED IAW 73 11 02 000 801 F00.  NO CONTAMINATION NOTED.  ENGINE RAN FOR 5 MINS.  FILTER BYPASS LIGHT ILLUMINATED AFTER 1.5 MINS INTO ENGINE RUN.  DIFFERENTIAL PRESSURE SWITCH REPLACED IAW 73 34 01 400 801 F00.  REQUIRED IDLE POWER LEAK CHECK DUE TO PRESSURE SWITCH REPLACEMENT.  ENG IDLE RUN CUTOUT FILTER BYPASS LIGHT REMAINED OUT, LEAK CHECK ACCOMPLISHED, NO LEAKS FOUND.
